MathSciNet Relay Station
MathSciNet bibliographic data
MR2876491 92D25 (35A01 35A02 35B35 35K51)
Guo, Gaihui; Wu, Jianhua The effect of mutual interference between predators on a predator-prey model with diffusion. J. Math. Anal. Appl. 389 (2012), no. 1, 179–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement